Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A uniqueness theorem for Haar and Walsh series


Author: William R. Wade
Journal: Trans. Amer. Math. Soc. 141 (1969), 187-194
MSC: Primary 42.16
DOI: https://doi.org/10.1090/S0002-9947-1969-0243265-9
MathSciNet review: 0243265
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Alexits, Convergence problems of orthogonal functions, transl, by I. Földes, Pergamon Press, New York, 1961. MR 0218827 (36:1911)
  • [2] F. G. Arutunjan and A. A. Talaljan, On uniqueness of Haar and Walsh series, Izv. Akad. Nauk SSSR 28 (1964), 1391-1408. (Russian) MR 0172056 (30:2282)
  • [3] R. B. Crittenden and V. L. Shapiro, Sets of uniqueness on the group $ {2^\omega }$, Ann. of Math. 81 (1965), 550-564. MR 0179535 (31:3783)
  • [4] I. N. Natanson, Theory of functions of a real variable, transl. by L. F. Boron, Ungar, New York, 1955. MR 0067952 (16:804c)
  • [5] S. Saks, Theory of the integral, Hafner, New York, 1937.
  • [6] J. Schauder, Eine Eigenschaft des Haarshen Orthogonalsystems, Math. Z. 28 (1928),317-320. MR 1544958
  • [7] J. L. Walsh, A closed set of normal orthogonal functions, Amer. J. Math. 55 (1923), 5-24. MR 1506485
  • [8] A. Zygmund, Trigonometric series, Vol. I, Cambridge Univ. Press, Cambridge, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.16

Retrieve articles in all journals with MSC: 42.16


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0243265-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society